MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle did not deploy properly.The leveen coaccess needle was being used for a procedure.When the needle was deployed it was noted that it had not deployed properly.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: one rf probe was received with its tines in closed/retracted position.No visual defects were noted, the returned product looks under good conditions without evidence of damages or anomalies.The handle was actuated moving it forward and backward and the tines of the returned device could be extended and retracted properly without problems or resistance; consequently, not confirming the reported complaint.

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8339529
Report Number2134265-2019-01261
Device Sequence Number14010573
Product Code GEI
UDI-Device Identifier08714729295617
UDI-Public08714729295617
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2021
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0022706616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2019
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date04/09/2019
Patient Sequence Number1